MAUDE Adverse Event Report: COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, PERCUTANEOUS

COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, PERCUTANEOUS
Catalog Number AB14W025120150
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch mw5085315.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had a surgical procedure during which a nanocross 2.5mmx120mm balloon ruptured during inflation and upon removal.The distal marker did not come out with the balloon.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NANOCROSS 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8508235
Report Number2183870-2019-00172
Device Sequence Number11171238
Product Code DQY
UDI-Device Identifier00763000109684
UDI-Public00763000109684
Combination Product (Y/N)N
PMA/510(K) Number
K082854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Catalogue NumberAB14W025120150
Device Lot NumberA775677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;